# SDR CA970130015

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 654651040
- Condition: Deformed
- Location: Nr 1 Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRESSURE REFUELING #1 FUEL TANK WOULD NOT TAKE FUEL. FUEL VENT VALVE INDICATED OPEN. REFUEL LINE TO THE #1 TANK HAD SEPARATED FROM THE REFUEL MANIFOLD. FLARED PIPE PULLED THROUGH THE 'B' NUT. SYSTEM DEACTIVATED AS PER  MEL
